Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child has red, raised, blotchy rash on face and limbs. Taken Benadryl. Any ideas?

My 21 month old has a red, raised, blotchy rash on his face, arms, and legs. It began yesterday with one small red bump on his cheek and progressed today to a rash that also covers most of his arms, legs, and face. I gave him a small dose of Benadryl before bed past night and the rash was gone by morning. It then reappeared by afternoon but also disappeared at nap time, but returned again in the afternoon. Any ideas?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Its seems to allergic/ viral rash only.
It may be repeat in future also.

I would advise;
Try to find out allergen (food etc)
You can use Lacto calamin / aleo vera lotion (do not apply on face) for soothing effect.
Antihistamine under doctor supervision.

i wish your chil good health
Regards; Dr.Sagar Mhatre
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor